Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Palpitations, heart murmur, taking beta blocker, foul smell of urine, pain in rib cage. What is the problem?

I m a 26 year old female. I have been having heart palpations for 2 years I take a beta blocker even though my doctor can t find anything wrong besides a heart murmur . For the last two months I ve had a foul sewer type smell to my urine . I get extremly sharp pains in my lower rib cage, that make me buckle over, they don t last long and go away for days at a time. I don t do drugs. I m not obese. What could be the problem?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi
They appear to be two different problem not related to each other...
1 PALPITATIONS > You ought to have basic blood tests (including thyroid) / ECHOcardiogram - to exclude Mitral Valve Prolapse and so on / Holter (24 or 48 hours ambulatory monitoring of heart beats) to document and analyse the palpitation. Occasionally, more depending on their results! May be the dose of beta-blocker needs to be tailored...or you may need a different drug...
2 URINE - it could be infection and/or stone. Have the urine tested for routine and culture.
But the pain is in flanks - if it is as you say over over rib cage, go for X-ray chest / Sonography of kidney gall bladder etc Antispasmodics and plenty of oral fluids will help in the mean time
Good luck'
Get well
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor